Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    9
  • views
    1216

2nd Pill

Catalinamariah

255 views

Okay so I've taken my second pill of Accutane this morning. I can say that I think it's already affecting my acne. I have a bunch of big spots on my chin under the skin and I can actually feel them shrinking. They kind of itch because of it as well. I looked in the mirror and they look smaller as well. Hopefully I can skip the initial breakout because I was on what my derm told me was the topical version of Accutane for about a month waiting for my Accutane to process and THAT gave me a ridiculous IB so hopefully that prepared me for the Accutane and it's smooth sailing from here. One thing I'm wondering about though is that I seem to be feeling a bit nauseous. I'm experiencing a loss of appetite as well. I'm going to assume it's because of how strong the does is (80mg per day) but I'm curious if anyone else has experienced this as well?



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×